Answered by: Dr Sri Viknarajan
I took the pill on 8th day of my menstrual cycle. However,I was bleed on 13th day of my menstrual cycle. I felt headache, abdominal pain and fatigue which same as what I suffering from during PMS. Is that my period come earlier or it is just the side effect of the pill?Does this normal?
Hello and good evening. Thank you for your inquiries.
First and foremost, we truly understand your concerns regarding the pills you took and you suffered from headache, abdominal pain and fatigue.
Some women do have side effects after taking emergency contraceptive pills such as nausea, headache , breast tenderness , stomach pain , diarrhoea, feeling dizzy or feeling tired. These symptoms are usually mild and will disappear in a short time.
Get through that time of the month comfortably without leak
We suggest you to meet your nearest doctor if this problem persists or worsens.
For more information, you may click on this link (DoctorOnCall) to speak with our doctors online to receive better consultation regarding your current problem. We assure you that our conversations are kept in confidentiality unless additional consultation needed with other medical parties. Thank you.